Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Flat structures on surface bundles

Jonathan Bowden

Algebraic & Geometric Topology 11 (2011) 2207–2235
Bibliography
1 G Bande, D Kotschick, The geometry of symplectic pairs, Trans. Amer. Math. Soc. 358 (2006) 1643 MR2186990
2 M Bestvina, T Church, J Souto, Some groups of mapping classes not realized by diffeomorphisms arXiv:0905.2360v1
3 R Bott, Lectures on characteristic classes and foliations, from: "Lectures on algebraic and differential topology (Second Latin American School in Math., Mexico City, 1971)" (editor S Gitler), Lecture Notes in Math. 279, Springer (1972) 1 MR0362335
4 J Bowden, Two-dimensional foliations on four-manifolds, PhD thesis, Ludwig-Maximillians-Universität München (2010)
5 K Fukui, Homologies of the group $\mathrm{Diff}^{\infty }(\mathbf{R}^{n}, 0)$ and its subgroups, J. Math. Kyoto Univ. 20 (1980) 475 MR591806
6 N V Ivanov, Mapping class groups, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 523 MR1886678
7 D Kotschick, S Morita, Signatures of foliated surface bundles and the symplectomorphism groups of surfaces, Topology 44 (2005) 131 MR2104005
8 D Kotschick, S Morita, Characteristic classes of foliated surface bundles with area-preserving holonomy, J. Differential Geom. 75 (2007) 273 MR2286823
9 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Math. Monogr., The Clarendon Press, Oxford Univ. Press (1998) MR1698616
10 J Milnor, On the existence of a connection with curvature zero, Comment. Math. Helv. 32 (1958) 215 MR0095518
11 Y Mitsumatsu, On the self-intersections of foliation cycles, Trans. Amer. Math. Soc. 334 (1992) 851 MR1183731
12 S Morita, Characteristic classes of surface bundles, Invent. Math. 90 (1987) 551 MR914849
13 S Morita, Families of Jacobian manifolds and characteristic classes of surface bundles. I, Ann. Inst. Fourier (Grenoble) 39 (1989) 777 MR1030850
14 S Morita, Families of Jacobian manifolds and characteristic classes of surface bundles. II, Math. Proc. Cambridge Philos. Soc. 105 (1989) 79 MR966142
15 J Powell, Two theorems on the mapping class group of a surface, Proc. Amer. Math. Soc. 68 (1978) 347 MR0494115
16 S Sternberg, On the structure of local homeomorphisms of euclidean $n$–space. II, Amer. J. Math. 80 (1958) 623 MR0096854
17 S Sternberg, The structure of local homeomorphisms. III, Amer. J. Math. 81 (1959) 578 MR0109853
18 W Thurston, Foliations and groups of diffeomorphisms, Bull. Amer. Math. Soc. 80 (1974) 304 MR0339267
19 T Tsuboi, The Calabi invariant and the Euler class, Trans. Amer. Math. Soc. 352 (2000) 515 MR1487633